# SDR SWAA2021111928560

- Difficulty date: October 8, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N450WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32470
- Aircraft time: 58,641 hours, 34,716 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 867-887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB R/H FLOOR TO SIDEWALL SUPPORT BS 867 TO 887 HAS AREAS OF CORROSION ; / [01] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 874 REMOVED 0.010' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-30-15-1A-2 USING ATS TOOL ID ATS1225 S/N UNKNOWN; [02] CORRECTION TO CORRECTIVE ACTION STEP 1 IT SHOULD HAVE STATED ' EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 874 REMOVED 0.010' IN A AREA OF 1'X1' ORIGINAL THICKNESS 0.040' FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING ATS TOOL ID ATS1225 S/N UNKNOWN; [03] VERIFIED CORRECTIVE ACTION 2.; [04] LOCATED AND DRILLED NEW R/H FLOOR TO SIDEWALL SUPPORT BS 867 TO 887 PER SRM 51-40-05-0G-0 AND DWG 146A7500; [05] VERIFIED CORRECTIVE ACTION 4.
